# SDR UPS97823618

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4750419502
- Condition: Cracked
- Location: Bs 1221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1221 AT STR 18R INTERCOSTAL TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-29D.
